Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 29, 2009, 2:38 PM EDT for Terrell County, Webster County, Georgia. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 2:38 PM EDT (18:38 UTC)
- Expired
- Mar 30, 2009, 4:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Terrell County, GA, Webster County, GA
The river
Written for the forecast point Kinchafoonee Creek at Preston (SR 41) (PRSG1). The gauge peaked at 7.33 ft at Mar 29, 2009, 7:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 10.5 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02350600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 29, 10:00 AM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, Mar 29, 10:00 AM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT SUN MAR 29 2009
.DISCUSSION...SURFACE ANALYSIS THIS MORNING SHOWS THE COLD FRONT IS
NOW MOVING INTO CENTRAL FLORIDA AND IS GENERALLY ALONG A LINE FROM
DAYTONA BEACH TO JUST EAST OF TAMPA AND OUT INTO THE EASTERN GULF OF
MEXICO. LOW PRESSURE REMAINS CENTERED OVER SOUTHERN MICHIGAN WITH A
WEAK SURFACE RIDGE ANALYZED OVER COASTAL TEXAS.
UPPER AIR ANALYSIS SHOWS THE UPPER LOW OVER CENTRAL OHIO AND VAPOR
IMAGERY SHOWS THIS LOW MOVING RAPIDLY NORTHEAST. THE NEXT UPPER TROF
TO AFFECT OUR REGION IS ALREADY MOVING INTO THE WESTERN ROCKIES. THE
UPPER LEVEL PATTERN ACROSS THE CONUS APPEARS AS THOUGH IT WILL
REMAIN RATHER ENERGETIC FOR THE FEW DAYS.
VISIBLE SATELLITE IMAGERY THIS MORNING SHOWS AN AREA OF STRATUS
MOVING IN FROM THE NORTHWEST AND INTO OUR SOUTHEAST ALABAMA ZONES.
CURRENT EXPECTATIONS ARE THAT THIS CLOUD DECK WILL THIN WITH TIME.
MOSTLY SUNNY WORDING FOR OUR NORTHERN ZONES APPEARS TO HANDLE THIS
WELL.
&&
.AVIATION...EXPECT VFR TO PREVAIL THRU PERIOD. A TIGHT PRESSURE
GRADIENT TODAY WILL CREATE BREEZY CONDITIONS WITH SUSTAINED NW WINDS
12-15 KT WITH FREQUENT GUSTS TO 20-25 KT THRU SUNSET BEFORE WINDS
DECREASE TO 5 TO 10 KT.
&&
.MARINE...WHILE WINDS HAVE DECREASED OVER THE WATERS...SEAS HAVE
NOT. THUS SMALL CRAFT ADVISORIES WILL CONTINUE OVER THE WATERS
THROUGH THIS EVENING. WITH WESTERLY FLOW...STILL CONCERNED ABOUT
HIGH SURF...MAINLY FROM CAPE SAN BLAS WESTWARD AS WAVE ENERGY IS
FOCUSED INTO THE PANHANDLE COAST BETWEEN DESTIN AND THE CAPE. WILL
LET THE HIGH SURF ADVISORY CONTINUE AS IS.
&&
.HYDROLOGY...DUE TO HEAVY RAINFALL FROM YESTERDAY...MANY RIVER
POINTS ARE AT OR ARE FORECAST TO REACH FLOOD STAGE. WILL CONTINUE TO
EVALUATE ONGOING CONDITIONS AND LATER FORECASTS AND PROVIDE
ADDITIONAL DETAILS THIS AFTERNOON. THERE IS ALSO SIGNIFICANT CONCERN
ABOUT THE SYSTEM APPROACHING FOR TUESDAY NIGHT/WEDNESDAY. GFS/EURO
ARE IN GENERAL AGREEMENT ABOUT WIDESPREAD 2 TO 3 INCH RAINFALL
AMOUNTS. THIS COULD EASILY END UP PRODUCING 4 TO 6 INCHES OF
RAINFALL. IF THIS FALLS ACROSS SIMILAR AREAS AS THIS LAST EVENT...A
REPEAT OF THE SIGNIFICANT FLOODING SEEN ON SUNDAY COULD OCCUR GIVEN
THE SATURATED CONDITIONS. ONGOING RIVER FLOODING WOULD LIKELY BE
ENHANCED ON WEDNESDAY AND BEYOND BY THE ADDITIONAL RUNOFF.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON
THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
HIGH SURF ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT ALL LEGS.
&&
AVIATION...BLOCK
REST OF DISCUSSION...GODSEYHazardous weather outlook, Mar 29, 5:23 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 AM EDT SUN MAR 29 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-301000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 523 AM EDT SUN MAR 29 2009 /423 AM CDT SUN MAR 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...HIGH SURF ADVISORY THROUGH THIS AFTERNOON FOR FLORIDA PANHANDLE BEACHES... ...WIDESPREAD FLOODING CONTINUES TODAY ACROSS MUCH OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE... EXTREME RAINFALL OVER THE PAST THREE DAYS HAS LED TO WIDESPREAD FLOODING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE. NUMEROUS ROADS REMAIN CLOSED THIS MORNING ACROSS THE AREA. AREA RIVERS AND STREAMS WILL CONTINUE TO RISE FOR THE NEXT SEVERAL DAYS AS THE RUNOFF WORKS THROUGH THE SYSTEM. CAUTION SHOULD BE USED TRAVELING IN FLOODED AREAS FOR THE NEXT FEW DAYS...ESPECIALLY OFF THE MAIN TRAVEL CORRIDORS. DO NOT DRIVE THROUGH FLOODED AREAS. RESIDUAL SOUTHERLY SWELLS WILL CONTINUE TO PRODUCE HIGH SURF ALONG THE PANHANDLE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF WEATHER SYSTEMS WILL BEGIN AFFECTING THE REGION BY TUESDAY AND CONTINUING THROUGH THURSDAY. IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL IS LIKELY ADDING TO THE ONGOING FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Mar 29, 11:19 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 AM EDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND DMG DONALSONVILLE 31.04N 84.88W
03/27/2009 SEMINOLE GA BROADCAST MEDIA
TREES AND POWERLINES REPORTED DOWN AROUND DONALSONVILLE.
LARGE PORTIONS OF SEMINOLE COUNTY WERE REPORTED WITHOUT
POWER FOLLOWING THE STORM. TIME OF EVENT ESTIMATED BY
RADAR.
1132 AM TSTM WND DMG SOPCHOPPY 30.06N 84.49W
03/27/2009 WAKULLA FL EMERGENCY MNGR
A COUPLE TREES REPORTED DOWN AROUND SOPCHOPPY AT
YELLOWJACKET AVENUE.
1140 AM TSTM WND DMG 2 N CRAWFORDVILLE 30.20N 84.37W
03/27/2009 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT WAKULLA ARRAN AND OAK STREET.
1148 AM TSTM WND DMG 3 E CRAWFORDVILLE 30.18N 84.32W
03/27/2009 WAKULLA FL EMERGENCY MNGR
A COUPLE OF TREES REPORTED DOWN ALONG LOWER BRIDGE ROAD.
&&
GODSEYLocal storm report, Mar 29, 11:33 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1133 AM EDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG ELBA 31.41N 86.07W
03/27/2009 COFFEE AL BROADCAST MEDIA
SEVERAL TREES DOWN.
0737 AM TORNADO 2 SW MOSSY HEAD 30.72N 86.34W
03/27/2009 WALTON FL BROADCAST MEDIA
POSSIBLE TORNADO CROSSED INTERSTATE 10 NEAR MILE MARKER
74. MULTIPLE TREES DOWN WITH LANES CLOSED.
0800 AM TSTM WND DMG BLACK 31.01N 85.74W
03/27/2009 GENEVA AL EMERGENCY MNGR
SEVERAL TREES DOWN ON COUNTY ROUTE 4 NEAR THE CEMETARY
AND A SPRING CREEK ROAD AND HIGH NOTE ROAD. ROOF DAMAGE
TO A HOME ON BURK STREET.
0800 AM TSTM WND DMG ELBA 31.41N 86.07W
03/27/2009 COFFEE AL EMERGENCY MNGR
SEVERAL TREES DOWN IN ELBA AREA BLOCKING ROADS. A FEW
POWER LINES DOWN.
0800 AM TSTM WND DMG 7 W ENTERPRISE 31.31N 85.97W
03/27/2009 COFFEE AL PUBLIC
A CITIZEN REPORTS A DOZEN LARGE PINE TREES WERE SNAPPED
NEAR THE TOPS. HE OBSERVED STRAIGHT LINE WINDS DURING THE
DAMAGE.
0807 AM TORNADO LEONIA 30.91N 86.02W
03/27/2009 HOLMES FL EMERGENCY MNGR
POSSIBLE TORNADO. NUMEROUS TREES AND POWER LINES DOWN.
0815 AM TORNADO 3 W NEW HOPE 30.95N 85.93W
03/27/2009 HOLMES FL EMERGENCY MNGR
POSSIBLE TORNADO. STRUCTURAL DAMAGE TO A BARN ON VAUGHN
DEAD RIVER ROAD.
0906 AM TSTM WND DMG 4 N CRYSTAL LAKE 30.50N 85.69W
03/27/2009 WASHINGTON FL EMERGENCY MNGR
STRUCTURAL DAMAGE TO THE WASHINGTON CORRECTIONAL
INSTITUTE SOUTH OF CHIPLEY ON SAM MITCHELL DRIVE.
0920 AM TORNADO ROUND LAKE 30.65N 85.39W
03/27/2009 JACKSON FL PUBLIC
POSSIBLE TORNADO. BOAT DOCK WAS DAMAGED WITH SEVERAL
SMALL BOATS SUBMERGED. REPORT OF DAMAGE TO A HOME.
ANOTHER CITIZEN REPORTED A ROARING SOUND AND SOME TREES
GOING DOWN... THIS REPORT 8 MILES SOUTH OF MARIANNA.
0920 AM TSTM WND DMG COTTONWOOD 31.05N 85.30W
03/27/2009 HOUSTON AL EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN.
0956 AM TSTM WND DMG DONALSONVILLE 31.04N 84.88W
03/27/2009 SEMINOLE GA BROADCAST MEDIA
TREES AND POWERLINES REPORTED DOWN AROUND DONALSONVILLE.
LARGE PORTIONS OF SEMINOLE COUNTY WERE REPORTED WITHOUT
POWER FOLLOWING THE STORM. TIME OF EVENT ESTIMATED BY
RADAR.
1011 AM TSTM WND DMG 1 NNW REYNOLDSVILLE 30.87N 84.78W
03/27/2009 SEMINOLE GA TRAINED SPOTTER
AT JOEL POOLE ROAD AND THREE NOTCH ROAD...THERE WERE
POLES AND LINES DOWN. SHEET METAL WAS BLOWN INTO THE ROAD
AND THERE WAS DAMAGE TO A PIVOT IRRIGATION SYSTEM.
1020 AM DOWNBURST 8 NW BAINBRIDGE 30.99N 84.67W
03/27/2009 DECATUR GA NEWSPAPER
8 MILES NW OF BAINBRIDGE IN CYRENE MOBILE HOME,TREES, AND
BARN SUFFERED MAJOR DAMAGE
1027 AM TORNADO HONEYVILLE 30.06N 85.19W
03/27/2009 GULF FL EMERGENCY MNGR
PSBL TORNADO VCNTY OF HONEYVILLE. SNAPPED TREES.
TRANSFORMER BLOWN. MINOR SMALL HAIL. EVENT TIME BASED ON
RADAR.
1036 AM FLOOD PORT ST. JOE 29.81N 85.30W
03/27/2009 GULF FL EMERGENCY MNGR
MINOR FLOODING DUE TO DRAINAGE PROBLEMS. EVENT TIME BASED
ON RADAR.
1110 AM TSTM WND DMG EASTPOINT 29.74N 84.89W
03/27/2009 FRANKLIN FL LAW ENFORCEMENT
A FEW TREES REPORTED DOWN ON WILDERNESS ROAD.
1132 AM TSTM WND DMG SOPCHOPPY 30.06N 84.49W
03/27/2009 WAKULLA FL EMERGENCY MNGR
A COUPLE TREES REPORTED DOWN AROUND SOPCHOPPY AT
YELLOWJACKET AVENUE.
1140 AM TSTM WND DMG 2 N CRAWFORDVILLE 30.20N 84.37W
03/27/2009 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT WAKULLA ARRAN AND OAK STREET.
1148 AM TSTM WND DMG 3 E CRAWFORDVILLE 30.18N 84.32W
03/27/2009 WAKULLA FL EMERGENCY MNGR
A COUPLE OF TREES REPORTED DOWN ALONG LOWER BRIDGE ROAD.
&&
GODSEYLocal storm report, Mar 29, 12:14 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 PM EDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HAIL SAMSON 31.11N 86.05W
03/28/2009 M1.00 INCH GENEVA AL LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN SAMSON BY THE ALABAMA STATE
PATROL. REPORTED RELAYED BY BIRMINGHAM WEATHER.
0709 AM HAIL 3 W ENTERPRISE 31.31N 85.90W
03/28/2009 M0.88 INCH COFFEE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS NICKEL SIZE HAIL IN THE AREA
BETWEEN COUNTY ROAD 625 AND BOLL WEEVIL CIRCLE ON THE
WEST SIDE OF ENTERPRISE. HAIL DURATION IN THE AREA WAS
APPROXIMATELY 20 MINUTES.
0730 AM TSTM WND DMG DALEVILLE 31.31N 85.71W
03/28/2009 DALE AL PUBLIC
NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
LOCALIZED STREET FLOODING.
0843 AM TSTM WND DMG 3 NNW DOWNTOWN DOTHAN 31.26N 85.41W
03/28/2009 HOUSTON AL BROADCAST MEDIA
TREES DOWN AT WESTGATE PARKWAY AND BRIAR CLIFF ROAD.
TREES ALSO REPORTED DOWN ON BUENA VISTA ROAD.
0900 AM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL EMERGENCY MNGR
EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
INSIDE...APARTMENT BUILDINGS EVACUATED.
0920 AM FLASH FLOOD GENEVA 31.04N 85.88W
03/28/2009 GENEVA AL PUBLIC
KNEE DEEP WATER REPORTED IN GENEVA AT NORTH MERRITT
STREET AND HART STREET.
0930 AM TSTM WND DMG SHELLMAN 31.76N 84.62W
03/28/2009 RANDOLPH GA LAW ENFORCEMENT
TREES DOWN NEAR SHELLMAN AT HWY 82
0958 AM TSTM WND DMG PARROTT 31.89N 84.51W
03/28/2009 TERRELL GA LAW ENFORCEMENT
TREE REPORTED DOWN IN PARROT.
1025 AM TSTM WND DMG 4 SE DAWSON 31.73N 84.40W
03/28/2009 TERRELL GA TRAINED SPOTTER
TREES DOWN NEAR CALLIS AND SASSER ROADS.
1037 AM TSTM WND DMG ENTERPRISE 31.12N 84.83W
03/28/2009 MILLER GA EMERGENCY MNGR
HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
ROAD.
1210 PM TSTM WND DMG HARTFORD 31.10N 85.70W
03/28/2009 GENEVA AL PUBLIC
BARN DISTROYED, WINDOW BLOWN OUT IN THE HOUSE AND A LARGE
TREE SNAPED OFF AT THE BASE.
0100 PM TORNADO DOERUN 31.32N 83.92W
03/28/2009 COLQUITT GA TRAINED SPOTTER
TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF
0108 PM HAIL SYLVESTER 31.53N 83.84W
03/28/2009 E1.00 INCH WORTH GA EMERGENCY MNGR
QUARTER SIZE HAIL
0115 PM HAIL 1 E SYLVESTER 31.53N 83.82W
03/28/2009 E0.88 INCH WORTH GA AMATEUR RADIO
POLAND AND SUMNER 1 MILES EAST OF DOWNTOWN SYLVESTER
NICKLE SIZE HAIL.
0125 PM FLASH FLOOD ALBANY 31.58N 84.18W
03/28/2009 DOUGHERTY GA AMATEUR RADIO
MARILYN AND 1ST STREET OVER THE ROADS
0134 PM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL TRAINED SPOTTER
URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
MANY ROADS IMPASSIBLE
0134 PM HAIL CHULA 31.55N 83.55W
03/28/2009 E0.88 INCH TIFT GA EMERGENCY MNGR
PENNY AND NICKEL SIZED HAIL
0153 PM FLOOD 2 N ALBANY 31.61N 84.18W
03/28/2009 DOUGHERTY GA PUBLIC
LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS
0159 PM TSTM WND DMG FITZGERALD 31.71N 83.25W
03/28/2009 BEN HILL GA EMERGENCY MNGR
2 TREES DOWN AND POWER LINES DOWN
0202 PM HAIL FITZGERALD 31.71N 83.25W
03/28/2009 E1.75 INCH BEN HILL GA LAW ENFORCEMENT
GOLF BALL SIZE HAIL ESTIMATED IN FITZGERALD.
0204 PM FLASH FLOOD SYLVESTER 31.53N 83.84W
03/28/2009 WORTH GA AMATEUR RADIO
SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.
0205 PM TSTM WND DMG MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
OUTAGES
0228 PM TSTM WND DMG MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL PUBLIC
JEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED
OFF ROOF OF VERY LARGE WAREHOUSE.
0244 PM TSTM WND DMG 7 NW BAINBRIDGE 30.98N 84.66W
03/28/2009 DECATUR GA PUBLIC
ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD
0515 PM TSTM WND DMG MOULTRIE 31.18N 83.79W
03/28/2009 COLQUITT GA EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTY WIDE
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:44 PM EDT | Areal Flood Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 3 more | 14 hr |
| Mar 28, 11:26 PM EDT | River Flood Warning | TAE | Walton | 44 hr |
| Mar 29, 4:21 AM EDT | Red Flag Warning | TAE | Gadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 15 hr |
| Mar 29, 3:25 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Mar 29, 12:13 AM EDT | River Flood Warning | TAE | Decatur, Miller, Seminole | 65 hr |
| Mar 29, 5:10 AM EDT | River Flood Warning | TAE | Grady, Thomas | 9 days |
| Mar 29, 5:15 AM EDT | River Flood Warning | TAE | Lowndes | 13 days |
| Mar 29, 2:35 PM EDT | River Flood Warning | TAE | Clay | 32 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.